# SDR HEEA071926

- Difficulty date: April 2, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Panel
- Part number: 214021211110S
- Part serial: D150261
- Condition: Mismanufactured
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL RECEIVED PREVIOUSLY TRIMMED ALONG FORWARD END.  CANNOT POSITION ON TAILBOOM TO ACHIEVE PROPER EDGE DISTANCE ON ALL FASTENERS.  PANEL NEEDS TO BE MOVED FORWARD AND CORE TRANSITION IS ALREADY CONTACTING STRAP AT BOOM STATION 293.50.  PANEL IS SHORTER THAN THE PANEL REMOVED FROM THE TAILBOOM SENT TO BELL HELICOPTER TEXTRON FOR CREDIT.
